# SDR DLL10981343

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1527138133
- Condition: Cracked
- Location: Ws 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4 INCH LONG CRACK WAS FOUND EXTENDING FROM THE AFT EDGE OF LOWER SKIN PANEL AT IWS 450.  THE CRACK RAN FWD, TERMINATING UNDER THE AFT EDGE OF THE LOWER SPAR CAP.  THE CRACK WAS ROUTED OUT OF THE WING SKIN PANEL.  THE CUTOUT WAS REPAIRED WITH THREE EXTERNAL ALUMINUM DOUBLERS AND TWO INTERNAL ALUMINUM STRAPS.  THE REPAIR WAS ACCOMPLISHED PER ER/A 365053-14, REV A.
